# SDR GTIA2024102238463

- Difficulty date: October 19, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N959NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10921
- Aircraft time: 8,627 hours, 3,633 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REORTS DIRTY SOCK SMELL PACK # 2 SUSPECTED. -INSPECTED FOUND PACK 2 CAUSING ODOR IAW TSM 05-50-00-81-831-A NO ODOR PRESENT SEE LP 3281594 ITEM 2 FOR CORRECTIVE ACTION.
